# SDR SWAA2025111936775

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 42,764 hours, 20,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: View Port
- Condition: Out Of Adjust
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE COVER FELL OFF.  SECURED THE L-1 DOOR SLIDE COMPARTMENT INSPECTION WINDOW IAW AMM 25-66-01 AND MT 72-61-06.
